# SDR ASOA051112S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 449-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PRESSURE FLOOR SKIN OB OF LBL 9, BETWEEN FS 449.85 AND FS 559+2, WAS FOUND TO BE CORRODED BEYOND LIMITS.  UPON FURTHER INSPECTION OF THE PRESSURE FLOOR SKIN OB OF LBL 9, BETWEEN FS 449.85 AND FS 559+2, MAINTENANCE DETERMINED IT WAS NOT CORROSION.  (K)
